# SDR DALA2021070603743

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 77,621 hours, 25,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 L2 DOOR HOLD OPEN LOCK INOP. CORRECTIVE ACTION: ADJ LOCK L2 DOOR HOLD OPEN PER 757 AMM 52-11 OPS NML. (7351810)
